# SDR 2000UALA00246

- Difficulty date: May 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Aircraft time: 84,679 hours, 29,508 cycles
- Engine: Ge CF66D
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 8762962
- Condition: Blown
- Location: Nr 2 Engine
- Component: Fire Bottle, Kidde, 89524001
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FIRE AGENT 2 LOW LIGHT ON WITHOUT CREW ACTION.  *S/D*  NR 2 ENGINE FIRE BOTTLE AND CARTRIDGES (P/N: 876296 -2) REPLACED ON 5/5.  UPON FURTHER INVESTIGATION, DISCOVERED CARTRIDGE FIRED WITHOUT DISCHARGING FIRE BOTTLE.  SUSPECT WHEN NR 2 ENGINE MAINTENANCE WAS ACCOMPLISHED, DISCHARGE CARTRIDGE WAS INADVERTENTLY TRIGGERED.  THE FIRE BOTTLE''S DISC IS NOT RUPTURED,  BUT HAS DEFORMATION.  SUSPECT A SMALL LEAK IS ASSOCIATED WITH THE DEFORMATION, PRODUCING AN AGENT LOW LIGHT ON 5/4.  ATTEMPTING TO LOCATE THE FIRED CARTRIDGE AND WORKING WITH BOTH OEM''S TO FURTHER INVESTIGATE FAILURE OF THE CARTRIDGE TO RUPTURE THE DISC.
